# SDR AT9900057

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  CORROSION WAS FOUND UNDER THE AUXILIARY TANK JUST FORWARD OF THE RIGHT HAND KIDNEY PANEL AT STA 559.  REMOVED ALL CORROSION AND DOUBLER, FABRICATED AND INSTALLED NEW REPAIR DOUBLER AND REPLACED END CAP FITTING IAW DC9 SRM 51-30-2, 51-30-5, 51-10-4, AND 53-01 FIG 1.  END CAP (P/N 3924809-501N).
